MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*55MM LINEAR CUTTER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*55MM LINEAR CUTTER; STAPLE, IMPLANTABLE
Model Number TLC55
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Batch # unknown.Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.Additional information was requested, and the following was received: was there any medical or surgical intervention provided to the patient during their observation time at the hospital? no.Was there any diagnostic testing done? unknown.That is all the information i have regarding this event.If information is obtained that was not available for the initial report, a follow-up report will be field as appropriate.
 
Event or Problem Description
It was reported that in a left colectomy on april sixth, case proceeded uneventfully.No challenges intraoperatively.Postoperatively, the patient developed bloody bowel, significant hematocrit drop, intra-abdominal and intraluminal bleeding.The patient was readmitted for observation.No other intervention, no transfusion and the patient is home now.The tlc55 was used to transect the bowel and complete the anastomosis.Tx60b was also used to close the colostomy.No other information is available.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key11913230
Report Number3005075853-2021-03019
Device Sequence Number11086834
Product Code GDW
UDI-Device Identifier10705036013204
UDI-Public10705036013204
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTLC55
Device Catalogue NumberTLC55
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/01/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TCR55
Outcome Attributed to Adverse Event Hospitalization;